T Nation

Tribulus Side Effects? I Have Noticed....

Ever since I started taking this product I have felt warm… temp wise… but I don’t actually have a temp. Has anyone ever experienced this and if so do you know what could be causing it?

I am even having trouble sleeping… should I not take it?

I wasn’t sure what it was so I read the information on the site and it had this warning:

WARNING: Do not take if you are female, especially if pregnant or breast feeding, elderly or under the age of 18, chronically ill, or taking any prescription or over-the-counter medicine, including but not limited to antidepressants (such as MAO inhibitors), stimulants, allergy medications, and medications for high blood pressure or other cardiovascular conditions. Discontinue use if you experience dizziness, headache, nausea, or heart palpitations. If you have trouble sleeping, do not take within 6 hours of bedtime. KEEP OUT OF REACH OF CHILDREN.

Be careful, you may suddenly sprout a penis :slight_smile:

[quote]ouroboro_s wrote:

Be careful, you may suddenly sprout a penis :slight_smile:
[/quote]

That’s not on the label yet. I guess the “Do not take if you are female” part of it wasn’t enough warning.

I havent noticed that trib actually has any noticeable affects.

But many people swear by it, I have never heard of a female taking it before, I dont recommend it as it is supposedly a “hormonal” product.

[quote]Yo Momma wrote:
ouroboro_s wrote:

Be careful, you may suddenly sprout a penis :slight_smile:

That’s not on the label yet. I guess the “Do not take if you are female” part of it wasn’t enough warning.

[/quote]

I guess not. Now that I’ve read that I’m curious. But then again, I was the kid that had to touch the iron when my mom said not to because it’s hot.

[quote]ouroboro_s wrote:
Yo Momma wrote:
ouroboro_s wrote:

Be careful, you may suddenly sprout a penis :slight_smile:

That’s not on the label yet. I guess the “Do not take if you are female” part of it wasn’t enough warning.

I guess not. Now that I’ve read that I’m curious. But then again, I was the kid that had to touch the iron when my mom said not to because it’s hot.[/quote]

Hey O… If you took it and sprouted a penis, I bet it would make it easier to pee standing up! You wouldn’t even have to wait to hit 300!

[quote]deadliftingdoll wrote:
Ever since I started taking this product I have felt warm… temp wise… but I don’t actually have a temp. Has anyone ever experienced this and if so do you know what could be causing it?

I am even having trouble sleeping… should I not take it?
[/quote]

If your female then I would have to say no according to the directions…

Well my bottle didnt say anythin about women not taking it. I am goin to stop just until I know for sure.

[quote]deadliftingdoll wrote:
Well my bottle didnt say anythin about women not taking it. I am goin to stop just until I know for sure.[/quote]

It says it right here…

I didnt buy mine from this company.

[quote]ouroboro_s wrote:

Be careful, you may suddenly sprout a penis :)[/quote]

That’s what happened to me when I took it! :slight_smile:

[quote]deadliftingdoll wrote:
I didnt buy mine from this company.
[/quote]

Tribulus is an herb that is touted to increase Testosterone in men.

Stop taking it and give it to a friend…

A male friend.

If Trib works as it SAYS its SUPPOSED to it should not even work for women.

I see no reason for women to take it

Not to sound like an asshole, but why are you taking it in the first place? The small amount of testosterone it can increase there is no actual proof that is free form testosterone.

and by the time it gets passed through the digestive tract, that is if you are taking the pill form, what percentage is actually having an affect on the endocrine system. also, what other supplements are you taking with Tribulus?

That can also have an affect on your condition and probably not the Tribulus itself.

[quote]Westclock wrote:
If Trib works as it SAYS its SUPPOSED to it should not even work for women.

I see no reason for women to take it[/quote]

Yeah. I don’t know why the Biotest label says that. It should have no effect on testosterone or other hormones on someone (a woman) without testes. It just shouldn’t really do anything at all.

Actually, I think Tribulus can increase FSH in women (where it does not in men) and can thus slightly boost testosterone levels. But it shouldn’t be enough to cause masculinizing effects.

Google’s just giving me ads, and I’m lazy. Anyone know the mechanism of action? I’m curious now.

ddoll,What exactly are you taking? And how much?

To answer my own question:

Mechanism of Action

TLSE (750 mg/day for 5 days) increased serum FSH and estradiol compared to baseline values in human female volunteers and increased the level of LH and testosterone in male volunteers, (42) thus demonstrating increased sex hormone production in both men and women. In other words, the sexual and tonic activities of Tribulus may not result from a direct hormonal activity of the saponins or direct effects on the gonadal tissue. Instead, they could be mediated at the level of the hypothalamus or pituitary.

It has been suggested in one article that protodioscin is converted in the human body into DHEA. (43) There is no sound evidence to support such a speculation.

[quote]cheeta wrote:
Tribulus only boostes your natural test levels (as has been pointed out before) The only thing I notice while taking it is that my sex drive is higher than normally, and I wont complain about that. Not sure why you feel warm… unless its warm and tingly. :slight_smile: I see no reason for why not to take it, its not illegal and it will not boost your test levels enough to make you grow a penis lol. But since you are feeling funny on it its prolly a good idea to lay off for a whyle. [/quote]

Omg I am glad I am not the only one who noticed that… I have been soo freaking horney since I starting taking it lol

Its not bad I am getting some good… well nevermind.
Um yea I dropped the dose to just one in the mornings and one and night instead of 2 2x a day.
It is actually making me feel better… well feel something but yea I am taking to a nutritionist around here that is helping me out! But yea… its crazy!